MathSciNet Relay Station
MathSciNet bibliographic data
MR1926846 91A20 (49J53 54C60 91A05 91A28 91A44)
Simon, Robert S.; Spież, Stanisław; Toruńczyk, Henryk Equilibrium existence and topology in some repeated games with incomplete information. Trans. Amer. Math. Soc. 354 (2002), no. 12, 5005–5026.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement